Publikationen_1920x250_Detail

Singularities of algebraic differential equations

Markus Lange-Hegermann¹, Daniel Robertz, Werner M. Seiler, Matthias Seiß
Oct 2021
ISBN: 0196-8858
@article{Singularities of algebraic differential equations,
author= {Lange-Hegermann, Markus and Robertz, Daniel and Seiler, Werner M. and Seiß, Matthias},
title= {Singularities of algebraic differential equations},
abstract= {},
bookTitle= {},
journal= {Advances in Applied Mathematics},
volume= {0},
year= {2021},
month= {Oct},
publisher= {},
address= {},
editor= {},
pages= {102266},
organisation= {},
}

¹ Erstautoren
² Letztautoren